MathSciNet Relay Station
MathSciNet bibliographic data
MR2806168 (2012m:65188) 65L03 (34K07 65T60)
Ghasemi, M.; Tavassoli Kajani, M. Numerical solution of time-varying delay systems by Chebyshev wavelets. Appl. Math. Model. 35 (2011), no. 11, 5235–5244.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement